Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundary behavior of Blaschke products in the unit circle


Author: J. R. Kinney
Journal: Proc. Amer. Math. Soc. 12 (1961), 484-488
MSC: Primary 30.62; Secondary 30.65
DOI: https://doi.org/10.1090/S0002-9939-1961-0125228-5
MathSciNet review: 0125228
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, On a class of meromorphic functions and its associated exceptional sets, Thesis, University of Uppsala, 1950. MR 0033354 (11:427c)
  • [2] O. Frostman, Potentiel d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd. Lunds Univ. Mat. Sem. vol. 3 (1935) pp. 1-118.
  • [3] -, Sur les produits de Blaschke, Kungliga Fysiografiska Sällskapet i Lund förhandlingar vol. 12 (1942) pp. 169-182. MR 0012127 (6:262e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62, 30.65

Retrieve articles in all journals with MSC: 30.62, 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125228-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society